# SDR WTAA960124

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Filter Ind
- Part number: M8372386R1002N
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBA - RT ENGINE FUEL FILTER LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND INSPECTED RIGHT ENGINE HIGH PRESSURE FUEL FILTER.  FUEL FILTER LIGHT INDICATED NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
